Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Distribution of the sum of randomly phased components


Author: W. R. Bennett
Journal: Quart. Appl. Math. 5 (1948), 385-393
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/qam/24592
MathSciNet review: 24592
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/qam/24592
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society